MathSciNet Relay Station
MathSciNet bibliographic data
MR123725 30.70
Walsh, J. L. Note on least-square approximation to an analytic function by polynomials, as measured by a surface integral. Proc. Amer. Math. Soc. 10 1959 273–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement